# SDR CA020507013

- Difficulty date: April 24, 2002
- Submitted: May 31, 2002
- Operation: Air carrier
- Make and model: Dhav DHC6200
- Aircraft time: 8,887 hours
- Engine: Pwa PT6A20
- System (JASC): 7120 · Engine Mount Section
- Part: Bolt
- Part number: CSP28229
- Condition: Sheared
- Location: Engine Mount
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) DURING ENGINE REMOVAL OF A PT6A-20 FROM A DHC-6-200, TWO OF THE TWELVE (12) LEFT HAND ENGINE MOUNT BOLT SHEARED OFF. 1 BOLT TOP MOUNT, 1 BOLT R/H SIDE MOUNT. BOTH BOLTS FOUND BROKEN OFF AT AREA WHERE SHANK AREA IS REDUCED . BOTH BOLTS TURNED APPROX 1/4 OF A TURN BEFORE THEY SHEARED. BOTH BOLTS ARE POST MODIFICATION T/1811. BOTH BOLTS APPEARED TO BE PROPERLY INSTALLED AND NOT BOTTOMED INTO ENGINE CASE.
